# SDR IPXA09656299

- Difficulty date: June 1, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 33,365 hours, 10,285 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410454
- Part serial: 000748
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C RT WING - NR 9 SLAT NOSE SKIN AT O/B SUPPORT WEB FOUND CRACKED.  RT WING - NR 9 SLAT AT O/B SUPPORT WEB OSS641.5 NOSE SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV 44.  THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 0.071IN7075-0 AS DOUBLER, 0.063IN7075-0 AS REPAIR PLATE.  REPAIR SIZE 10.375 X 12 INCHES.
